BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On a class of bounded trajectories for some nonautonomous Systems

Participants in the publication
A. GAVIOLI (Author)
L. SANCHEZ (Author)
Dep. Matemática

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
MATHEMATISCHE NACHRICHTEN

Publication Identifiers
ISSN - 0025-584X

Volume
281
Number
11

Starting page
1557
Last page
1565

Rankings
Web Of Science Q3 (2008) - 0.537 - Mathematics
SCIMAGO Q2 (2008) - 0.907 - Mathematics (miscellaneous)


Export

APA
A. GAVIOLI, L. SANCHEZ, (2008). On a class of bounded trajectories for some nonautonomous Systems. MATHEMATISCHE NACHRICHTEN, 281, 1557-1565. ISSN 0025-584X. eISSN .

IEEE
A. GAVIOLI, L. SANCHEZ, "On a class of bounded trajectories for some nonautonomous Systems" in MATHEMATISCHE NACHRICHTEN, vol. 281, pp. 1557-1565, 2008.

BIBTEX
@article{22032, author = {A. GAVIOLI and L. SANCHEZ}, title = {On a class of bounded trajectories for some nonautonomous Systems}, journal = {MATHEMATISCHE NACHRICHTEN}, year = 2008, pages = {1557-1565}, volume = 281 }